# SDR AALA202508122535

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 14,571 hours, 3,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROUND CREW REPORTS STRAP HANGING OUTSIDE R4 DOOR.  FLIGHT CREW ATTEMPTED TO OPEN DOOR TO SEE WHAT STRAP IT WAS AND NOTED IT APPEARS THE STRAP IS CONNECTED TO THE SLIDE. AFTER OPENING AND CLOSING DOOR - THE STRAP HUNG LOWER ACCORDING TO GROUND CREW. MAINTENANCE RE SECURED EXTRA MATERIAL STRAP FOR SLIDE PER AMM 25-62-44.
